Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Representations for real numbers


Author: C. J. Everett
Journal: Bull. Amer. Math. Soc. 52 (1946), 861-869
DOI: https://doi.org/10.1090/S0002-9904-1946-08659-0
MathSciNet review: 0018221
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. H. Bissinger, A generalization of continued fractions, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 868-876. MR 11338
  • 2. R. Courant and H. Robbins, What is mathematics? Oxford University Press, New York, 1941, p. 125. MR 5358
  • 3. E. W. Hobson, Theory of functions of a real variable, vol. 1, 3d ed., Cambridge University Press, 1927, p. 117 ff.
  • 4. O. Perron, Irrationalzahlen, Berlin, 1921, p. 90 ff.
  • 5. J. Schreier and S. Ulam, Eine Bemerkung über die Gruppe der topologischen Abbildungen der Kreislinie auf sich selbst, Studia Mathematica vol. 5 (1935) pp. 156-159.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08659-0

American Mathematical Society